MathSciNet Relay Station
MathSciNet bibliographic data
MR2003696 57M50 (30F35 51M10 57S30)
Gusevskii, Nikolay; Parker, John R. Complex hyperbolic quasi-Fuchsian groups and Toledo's invariant. Special volume dedicated to the memory of Hanna Miriam Sandler (1960–1999). Geom. Dedicata 97 (2003), 151–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement